# SDR CA110711010

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLAMEOUT ON GROUND PRIOR TO FLIGHT, THE NR 1 ENG HAD AN UNCOMMANDED SHUTDOWN AS THE OIL PRESSURE INDICATION WAS READING ZERO.  THE PROBLEM WAS TRACED BACK TO A CONTAMINATED P3 AIR PASSAGE AT THE MAIN OIL PRESSURE SHUT OFF VALVE.  ALL LINES AND PASSAGES WERE CLEANED BEFORE GROUND TESTS FOUND THE ENGINE OPERATING NORMALLY.  THE ACFT WAS RETURNED TO SERVICE.
